# SDR MALA000652

- Difficulty date: October 30, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N41XJ
- Make and model: Saab SF340A
- Aircraft serial: 041
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: CGAB120101
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: A, P
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE FIRE ON GROUND, NO COCKPIT INDICATION PULLED LEFT BOTTLE AND BLEW 1 BOTTLE.  ALSO NOTED AT THE TIME OF FIRE LT ENG OIL PRESSURE 0 DEGREES PSI.  MAINTENANCE BORESCOPED AND RAN ENGINE WITH NO DEFECTS NOTED.  INSTALLED SERVICEABLE CARGO SMOKE DETECTOR.
